# SDR ORJA96002

- Difficulty date: January 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49780
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 41B004AD073
- Condition: Discharged
- Location: Empennage
- Component: EA1D13D3
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN EMPENNAGE INOP.  REPLACED BATTERY PACK.  (X)
